If you need an accessible version of this item please contact JSTOR User Support

A New Proof that Metric Spaces are Paracompact

Mary Ellen Rudin
Proceedings of the American Mathematical Society
Vol. 20, No. 2 (Feb., 1969), p. 603
DOI: 10.2307/2035708
Stable URL: http://www.jstor.org/stable/2035708
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
603
    603